Toxity affects of hiv meds
Aug 16, 2001
What are the long term toxity affects on a person on hiv meds?
Response from Dr. Holodniy
There are many depending on the specific drug and/or combination. Common effects include: cholesterol/triglyceride problems, diabetes, neuropathy, fat wasting, anemia.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do Shingles Look Like When They Are Drying Up?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- On What Areas Of The Body Can A Herpes Sore Show Up
- What Are The Odds Of My Partner Having Genital Warts And Me Not?
- What Antibiotics Can Be Used To Cure Bacterial Vaginosis?
- What Age Group Does Genital Warts Affect The Most?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.